# SDR DALA2016120209496

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN FLOOR SUPPORT AT STATION 986.5 FROM LBL 22- LBL 45 HAS MULTIPLE AREAS OF CORROSION. MAINTENANCE REPAIRED IAW SRM 53-70-51 REPAIR 4.
